Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

John John

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

4 Neutral

About John John

  • Rank
    New Member
  • Birthday March 7

Profile Information

  • Gender
    Male
  • Location
    USA
  • Interests
    Photography, Motocross, Mtn. Biking, Writing, Playing Bass and Drums, the Occasional Game of Madden '13
  1. John John

    Considering Goin Off Accutane

    That's funny. How is your acne? still cystic? My acne responded to antibiotics and Epiduo better than it had to the Accutane. After over three months of taking it, my acne was just as bad as before I started taking it. I went off of it in January of this year and after a few months on the antibiotics/topical I was almost cleared up except for some leftover marks and scarring from before. Ill show you some pictures of the past year. January 2014 (after three months on Accutane)
  2. John John

    First Week

    Back at the beginning of this year I started going back to college. I began Accutane about 3 months before the semester was starting, yet my face hadn't cleared up at all. I stopped Accutane and switched to a different combination of medications that actually worked for me. Although I'm a guy, I can relate to the feeling of "hiding" behind makeup. I used to put on concealer to try and mask all the pimples, but there's only so much covering up you can do of a huge lump that casts a shadow acr
  3. John John

    Considering Goin Off Accutane

    Been a year since I stopped taking it, best decision of my life.
  4. Yes, I've noticed this too. Even after the outward signs of a pimple are gone I still have a hard spot under the skin, with not much outward sign of anything being there. All of mine have done that so far and afterwards have left a pretty noticeable scar. I can't explain what it is, I have never experienced it before I started taking accutane and attribute it to the massive break out I have experienced because of the accutane.
  5. John John

    Considering Goin Off Accutane

    I just don't see how a scar thats sunk into the skin is going to go away without some sort of treatment? I'm already thinking I've screwed my face up worse than if I would have not started taking this and just treated it with antibiotics and topicals. I guess I'm at the point of no return, to be honest.
  6. Alright, so I've been taking accutane going on 3 months now. I have a dermatologist appointment tomorrow morning and I'm going to discuss with my doctor if it's a good idea to discontinue my accutane treatment. My concerns are that its causing me unnecessary scarring because of the side effects of dry and thinning skin. Before taking accutane I never had a breakout as bad as I do now and its been ongoing for the 3 months Ive been on the drug. All the places on my face that I've had a breakou
  7. John John

    Oral Antibiotic Resistance

    I was on Doxycycline from Jan. 2011 til March 2013 and it worked pretty well the whole time. I began using it when I was having pretty consistent breakouts and having them for longer than usual. After it started becoming effective I had the occasional few zits, but nothing major all the way up until I discontinued using it. I was only on 20mg twice a day, so a relatively low dose. My current dermatologist just started out giving me Accutane after explaining there will probably be some bacterial
  8. John John

    Accutane 4 Months And 1 Week In

    Yeah, don't sweat too much. Apparently some people take 4-5 months to clear up totally. I'm a bit worried because i've almost been on it for 6 months. Anyways keep me updated on how your progress is. My face is so messed up at the moment. 5 massive scabs on my face, a few big reds. And its NYE, so depressing I know the feeling. I want to go and tear shit up on NYE but I don't think I'm going to feel up to the task. Due mainly to my facial situation. I'm an extrovert in most cases but I've l
  9. John John

    Accutane Week 5

    This is another one of the frustrations that comes with taking this medication. A lot of people experience an initial breakout before the benefits and improvements are noticed. Trust me, I've been on it for 3 months already and still get them almost every day still. A lot less frequently than before but I guess because I'm just so prone to acne in the first place, the initial breakout was pretty intense. Five weeks is a good baseline to start seeing some effects but just be patient with it. I wa
  10. Holy crap in a pita, this is giving me the shakes. I've had a nice, thick and wavy head of hair for as long as I remember and I couldn't imagine losing it. This is just adding another one onto the lists of permanent side effects I have started to tally up. It probably won't help that I'm going to be checking my hair in the mirror every day to see if I notice anything. And since you said you didn't start having the major hair loss until after you were post-treatment. I'm also on a high dosage (8
  11. John John

    First Time User 26/f

    I can definitely relate to the OP on this one. I've had one of the worst, if not the worst, continuous breakouts in the past few months than I ever have since I was like 19. I've been so hesitant to get out and do anything socially. All I can think about is what people will think looking at me. I've always felt I was getting too old to continue getting such severe acne. Yes, I'm still young but I hate dealing with this stuff during this period of my life. Over this pas Christmas I had friends in
  12. John John

    Accutane 4 Months And 1 Week In

    I'm in the group of users who are still experience sort of severe breakouts even at close to 3 months in. I'm on the high end of the dosage scale at 80mg/day but I'm also 80kg so it works out to 1mg/kg exactly. It's frustrating for damn sure but I was expecting a night and day difference at this point. From what I've read on this forum, though, it can take a while for some people while others began responding quite early.
  13. Hey guys! I'm a newbie here on the forum. Found it browsing google for some visual documentation and stories about patients progress with Accutane. I'm 25, male, 160lbs on 80mg/daily and will be at 3 months in about a week. Just wanted to add to the numerous other posts detailing what other people are experiencing, showing that I'm not alone in the suffereing of dealing with the side effects and the whole ordeal of acne itself. I'm posting some pictures to show how my face is doing currenty. (I
×